# SDR A6WA201040238

- Difficulty date: March 23, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 17,439 hours, 17,143 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR FWD PANEL AT 3RD STEP FROM BOTTOM CORNER RADIUS IS CRACKED.  PAX DOOR AT FS 320.0 AND BETWEEN DATUM NR 1 AND NR 4.  CUT OUT DAMAGE AND INSTALL FILLERS AND DOUBLER IAW REO 601R-52-11-702.
